Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had stomach upset. Took eldoper tablet. Feeling gas in stomach. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1672 Questions
I had stomach upset couple of days back and took eldoper tablet. from yesterday I feel gas in stomach what can I do
Posted Mon, 24 Jun 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 48 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

Never take eldoper tablet without doctor's advice.
If you feel your tummy is bloated, you may have to take proinetics.
Since you are recovering from bowel upset, a course of probiotics will also be helpful.
Discuss with your doctor about these medications.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor